# SDR DALA2016061504604

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 75,725 hours, 57,998 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE FLIGHT DIVERTED DUE TO RT ENGINE HIGH OIL TEMP, THE ENGINE WAS NOT SHUTDOWN BUT AN EMERGENCY WAS DECLARED.  MAINTENANCE RAN ENGINE AND DUPLICATED THE OIL TEMP ISSUE, REPLACED OIL TEMP BULB AND PERFORMED IMMERSION THERMOCOUPLE TEST.  OIL TEMP GOOD.
